Alert archive / Oklahoma / Freeze Warnings in 2012
Freeze Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Oct 6, 2012, 4:24 PM CDT for 9 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 7, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 4:24 PM CDT (21:24 UTC)
- In effect from
- Oct 7, 2012, 1:00 AM CDT
- Expired
- Oct 7, 2012, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 61 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -155 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592 WWUS74 KTSA 062124 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 424 PM CDT SAT OCT 6 2012 ARZ029-OKZ065-071-074-071000- /O.CAN.KTSA.FR.Y.0001.121007T0600Z-121007T1400Z/ /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ SEBASTIAN-OKFUSKEE-MCINTOSH-HASKELL- 424 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... ...FROST ADVISORY IS CANCELLED FOR TONIGHT... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...MCINTOSH AND HASKELL. IN ARKANSAS...SEBASTIAN. * SKIES WILL REMAIN MOSTLY CLOUDY TONIGHT SO FROST DEVELOPMENT IS NO LONGER EXPECTED. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOW TO MID 30S SUNDAY NIGHT LEADING TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ059-061-062-071000- /O.UPG.KTSA.FZ.A.0001.121007T0600Z-121007T1400Z/ /O.NEW.KTSA.FZ.W.0001.121007T0600Z-121007T1400Z/ /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ PAWNEE-ROGERS-MAYES- 424 PM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY AND A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...MAYES AND PAWNEE. * THE WARNING TONIGHT REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * SKIES WILL CLEAR LATE TONIGHT ALLOWING TEMPERATURES TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING. TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE LOW TO MID 30S LEADING TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. * COVER OUTDOOR PLANTS OR BRING THEM INDOORS && $$ ARZ001-002-010-011-OKZ054>058-063-069-071000- /O.UPG.KTSA.FZ.A.0001.121007T0600Z-121007T1400Z/ /O.NEW.KTSA.FZ.W.0001.121007T0600Z-121007T1400Z/ /O.CON.KTSA.FZ.A.0002.121008T0600Z-121008T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE-ADAIR- 424 PM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY AND A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ADAIR...DELAWARE...OTTAWA...WASHINGTON...OSAGE... CRAIG AND NOWATA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. * THE WARNING TONIGHT REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * SKIES WILL CLEAR LATE TONIGHT ALLOWING TEMPERATURES TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING. TEMPERATURES SUNDAY NIGHT WILL BE EVEN LOWER IN SOME PLACES WITH THE COLDER VALLEYS FALLING INTO THE MID TO UPPER 20S. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-071000- /O.EXA.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ PUSHMATAHA-CHOCTAW- 424 PM CDT SAT OCT 6 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. HAZARDOUS WEATHER... * SKIES WILL CLEAR SUNDAY NIGHT WITH TEMPERATURES FALLING INTO THE 30S. THIS WILL LEAD TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. DEFINITION... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-OKZ060-064-066>068-070-072-071000- /O.CON.KTSA.FR.Y.0001.121007T0600Z-121007T1400Z/ /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ CRAWFORD-FRANKLIN-TULSA-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- SEQUOYAH- 424 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FROST ADVISORY IS IN EFFECT AND A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...CREEK...OKMULGEE...WAGONER...TULSA... SEQUOYAH AND MUSKOGEE. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * AT LEAST PARTIAL CLEARING IS EXPECTED LATE TONIGHT WHICH WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S. TEMPERATURES SUNDAY NIGHT WILL AGAIN FALL INTO THE LOW TO MID 30S. THIS WILL LEAD TO THE POTENTIAL FOR FROST TO DEVELOP EACH NIGHT. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ073-075-076-071000- /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ PITTSBURG-LATIMER-LE FLORE- 424 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PITTSBURG...LE FLORE AND LATIMER. HAZARDOUS WEATHER... * SKIES WILL CLEAR SUNDAY NIGHT WITH TEMPERATURES FALLING INTO THE LOW TO MID 30S. THIS WILL LEAD TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
2 follow-up statements
634 WWUS74 KTSA 070829 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 329 AM CDT SUN OCT 7 2012 OKZ059-061-062-071630- /O.CON.KTSA.FZ.W.0001.000000T0000Z-121007T1400Z/ /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ PAWNEE-ROGERS-MAYES- 329 AM CDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING IS IN EFFECT AND A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...MAYES AND PAWNEE. HAZARDOUS WEATHER... * SKIES ARE EXPECTED TO CLEAR EARLY THIS MORNING ALLOWING TEMPERATURES TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING. TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE LOW TO MID 30S LEADING TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. * COVER OUTDOOR PLANTS OR BRING THEM INDOORS && $$ ARZ001-002-010-011-OKZ054>058-063-069-071630- /O.CON.KTSA.FZ.W.0001.000000T0000Z-121007T1400Z/ /O.CON.KTSA.FZ.A.0002.121008T0600Z-121008T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE-ADAIR- 329 AM CDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... A FREEZE WARNING IS IN EFFECT AND A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ADAIR...DELAWARE...OTTAWA...WASHINGTON...OSAGE... CRAIG AND NOWATA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * SKIES ARE EXPECTED TO CLEAR EARLY THIS MORNING ALLOWING TEMPERATURES TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING. TEMPERATURES SUNDAY NIGHT WILL BE EVEN LOWER IN SOME PLACES WITH THE COLDER VALLEYS FALLING INTO THE UPPER 20S. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-OKZ060-064-066>068-070-072-071630- /O.CON.KTSA.FR.Y.0001.000000T0000Z-121007T1400Z/ /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ CRAWFORD-FRANKLIN-TULSA-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- SEQUOYAH- 329 AM CDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FROST ADVISORY IS IN EFFECT AND A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...CREEK...OKMULGEE...WAGONER...TULSA... SEQUOYAH AND MUSKOGEE. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * AT LEAST PARTIAL CLEARING OF THE SKY IS EXPECTED EARLY THIS MORNING WHICH WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S. TEMPERATURES SUNDAY NIGHT WILL AGAIN FALL INTO THE LOW TO MID 30S. THIS WILL LEAD TO THE POTENTIAL FOR FROST TO DEVELOP EACH NIGHT. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ029-OKZ049-053-065-071-073>076-071630- /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 329 AM CDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...PUSHMATAHA...CHOCTAW...PITTSBURG... MCINTOSH...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...SEBASTIAN. HAZARDOUS WEATHER... * SKIES WILL CLEAR SUNDAY NIGHT WITH TEMPERATURES FALLING INTO THE 30S. THIS WILL LEAD TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
851 WWUS74 KTSA 071424 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 924 AM CDT SUN OCT 7 2012 OKZ059-061-062-072230- /O.EXP.KTSA.FZ.W.0001.000000T0000Z-121007T1400Z/ /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ PAWNEE-ROGERS-MAYES- 924 AM CDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... ...FREEZE WARNING HAS EXPIRED... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ROGERS...MAYES AND PAWNEE. HAZARDOUS WEATHER... * LOW TEMPERATURES TONIGHT/MONDAY MORNING WILL BE IN THE LOW TO MID 30S LEADING TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ054>058-063-069-072230- /O.EXP.KTSA.FZ.W.0001.000000T0000Z-121007T1400Z/ /O.CON.KTSA.FZ.A.0002.121008T0600Z-121008T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE-ADAIR- 924 AM CDT SUN OCT 7 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ADAIR...DELAWARE...OTTAWA...WASHINGTON...OSAGE... CRAIG AND NOWATA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * LOW TEMPERATURES TONIGHT/MONDAY MORNING WILL BE IN THE UPPER 20S AND LOWER 30S. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-OKZ060-064-066>068-070-072-072230- /O.EXP.KTSA.FR.Y.0001.000000T0000Z-121007T1400Z/ /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ CRAWFORD-FRANKLIN-TULSA-CREEK-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- SEQUOYAH- 924 AM CDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... ...FROST ADVISORY HAS EXPIRED... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...CREEK...OKMULGEE...WAGONER...TULSA... SEQUOYAH AND MUSKOGEE. IN ARKANSAS...CRAWFORD AND FRANKLIN. HAZARDOUS WEATHER... * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S LATE TONIGHT/MONDAY MORNING. THIS WILL LEAD TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ029-OKZ049-053-065-071-073>076-072230- /O.CON.KTSA.FR.Y.0002.121008T0600Z-121008T1400Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 924 AM CDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FROST ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...PUSHMATAHA...CHOCTAW...PITTSBURG... MCINTOSH...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...SEBASTIAN. HAZARDOUS WEATHER... * SKIES WILL CLEAR TONIGHT WITH TEMPERATURES FALLING INTO THE 30S. THIS WILL LEAD TO THE POTENTIAL FOR FROST TO DEVELOP. IMPACTS... * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * COVER OUTDOOR PLANTS OR BRING THEM INDOORS * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Oct 6, 4:09 PM CDT, 15 minutes earlier.
Area forecast discussion, Oct 6, 4:09 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SAT OCT 6 2012
.DISCUSSION...
FROST AND FREEZE POTENTIAL REMAINS THE MAIN FORECAST CONCERN. THIS
IS NOT A CLEAR CUT SITUATION BY ANY MEANS AS CLOUD COVER EXTENDS
FOR HUNDREDS OF MILES IN ALL DIRECTIONS FROM THE FORECAST AREA.
HOWEVER...ALL NUMERICAL MODELS SUGGEST CLOUDS WILL ERODE RAPIDLY
TO OUR NORTH AND NORTHEAST LATER THIS EVENING WITH THE CLEARING
WEDGING INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WELL AFTER
MIDNIGHT. WITH LIGHT WINDS AND DRY AIR...TEMPERATURES SHOULD THEN
DROP QUICKLY TO NEAR OR JUST BELOW FREEZING WHERE SKIES CLEAR. IT
LOOKS LIKE HIGHWAY 412 WILL BE ABOUT AS FAR SOUTH AS THE CLEARING
MAKES IT BEFORE MID LEVEL CLOUDINESS BEGINS INCREASING AGAIN FROM
THE WEST EARLY SUNDAY. THE TULSA AIRPORT HAS A CHANCE TO SEE THEIR
EARLIEST FREEZE ON RECORD ASSUMING SKIES CLEAR AS THE FAVORABLE
DRAINAGE WIND SETS UP MAKING TUL COLDER THAN SURROUNDING AREAS.
HAVE CHANGED THE FREEZE WATCH TONIGHT TO A FREEZE WARNING BUT HAVE
TRIMMED THE SOUTHERN PART OUT OF THE FROST ADVISORY SINCE
CONFIDENCE IS HIGH THAT CLOUDS WILL REMAIN ALL NIGHT THERE. IT IS
MORE IFFY IN THE REST OF THE ADVISORY SO LEFT IT AS IS FOR NOW.
LEFTOVER SHOWERS AND SPRINKLES WILL BE ENDING THIS EVENING BUT
WILL SEE ANOTHER ROUND OF SHOWERS AND SPRINKLES SPREAD ACROSS
MAINLY SOUTHEAST OKLAHOMA AND WEST CENTAL ARKANSAS SUNDAY INTO
SUNDAY EVENING.
SKIES WILL CLEAR LATER SUNDAY EVENING AND OVERNIGHT AND THIS IS
THE NIGHT THAT APPEARS MOST LIKELY TO BE COLDEST IN MOST
PLACES...EXCEPT PROBABLY TUL WHERE LIGHT SOUTH WINDS WILL RETURN.
HAVE ADDED FAR SOUTHEAST OKLAHOMA TO THE FROST ADVISORY AND LEFT
THE REST OF THE HEADLINES AS IS FOR THAT NIGHT. PARTS OF THE FROST
ADVISORY MAY NEED TO BE UPGRADED TO A FREEZE WARNING.
A WARMING TREND WILL COMMENCE MONDAY BUT WILL BE TEMPORARILY
HALTED BY A SHALLOW COOL AIR INTRUSION WEDNESDAY. ANOTHER SHALLOW
COOL AIR INTRUSION WILL TAKE PLACE FRIDAY BEFORE A WARM AND HUMID
AIRMASS TAKES HOLD BY NEXT WEEKEND. RAIN CHANCES WILL COMMENCE AS
EARLY AS TUESDAY NIGHT BUT WILL INCREASE BY LATE WEEK INTO THE
WEEKEND WITH THE POTENTIAL FOR SIGNIFICANT RAINFALL IN SOME PLACES
BY THAT TIME.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 32 57 35 66 / 20 10 10 0
FSM 41 54 37 65 / 20 20 20 0
MLC 39 54 32 66 / 20 30 20 0
BVO 30 57 30 66 / 10 10 10 0
FYV 31 55 26 62 / 20 10 10 0
BYV 31 56 28 62 / 20 10 10 0
MKO 37 55 32 66 / 20 20 10 0
MIO 30 57 32 64 / 10 10 10 0
F10 37 54 33 66 / 20 20 10 0
HHW 44 55 38 67 / 30 30 30 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ069.
FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ049-OKZ053-
OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FREEZE WATCH FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ063-OKZ069.
FROST ADVISORY FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ060-OKZ064-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ072.
AR...FREEZE WARNING FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
FREEZE WATCH FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
FROST ADVISORY FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ019-ARZ020.
FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...10
LONG TERM....05
PLATEHazardous weather outlook, Oct 6, 2:10 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 210 PM CDT SAT OCT 6 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 210 PM CDT SAT OCT 6 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DISCUSSION... SCATTERED LIGHT RAIN SHOWERS WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE AFFECTS THE AREA. BRIEF PERIODS OF SLEET WILL ALSO BE POSSIBLE ESPECIALLY ACROSS NORTHWEST ARKANSAS. PARTIAL CLEARING AND COLD SURFACE HIGH PRESSURE WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING IN A FEW LOCATIONS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT. PLEASE SEE THE LATEST FREEZE WATCH AND FROST ADVISORY /OKCNPWTSA/ FOR ADDITIONAL DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ANOTHER LIGHT FREEZE WILL BE POSSIBLE MONDAY MORNING ACROSS PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LOW RAINFALL CHANCES RETURN BY LATE TUESDAY INTO WEDNESDAY AS THE NEXT COLD FRONT APPROACHES. SHOWERS AND THUNDERSTORMS APPEAR TO BE A DECENT BET LATE NEXT WEEK AS A STRONG UPPER LOW EJECTS EAST OUT OF THE SOUTHWESTERN STATES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 4:16 AM CDT | Frost Advisory | TSA | Cherokee, Creek, Haskell, McIntosh, Muskogee, Okfuskee and 3 more | 29 hr |
| Oct 6, 4:16 AM CDT | Frost Advisory | TSA | Cherokee, Choctaw, Creek, Haskell, Latimer, McIntosh and 10 more | 53 hr |
| Oct 6, 4:16 AM CDT | Freeze Watch | TSA | Adair, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more | 12 hr |
| Oct 6, 4:16 AM CDT | Freeze Watch | TSA | Adair, Craig, Delaware, Nowata, Ottawa, Washington | 36 hr |
Nearby
Freeze Warnings in Oklahoma, 2012Freeze Warnings in Arkansas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.